| Catalog Number |
Z880G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pdm329 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent a hand-assisted laparoscopic nephrectomy procedure on (b)(6) 2019 and the suture was used.During the surgery, the tip of the needle broke.The tip was retrieved and removed from the sterile field.There were no patient consequences reported.